A Trip to the Circus with the Hydraulis

Hart, V. G. (2008) A Trip to the Circus with the Hydraulis. The Mathematical Intelligencer, 30 2: 43-46. doi:10.1007/BF02985735

Author Hart, V. G.
Title A Trip to the Circus with the Hydraulis
Journal name The Mathematical Intelligencer   Check publisher's open access policy
ISSN 0343-6993
Publication date 2008
Sub-type Editorial
DOI 10.1007/BF02985735
Volume 30
Issue 2
Start page 43
End page 46
Total pages 4
Editor Rowe, D. E.
Place of publication New York, United States
Publisher Springer Science+Business Media, Inc.,
Collection year 2009
Language eng
Subject C1
970101 Expanding Knowledge in the Mathematical Sciences
010301 Numerical Analysis
Q-Index Code C1
Q-Index Status Confirmed Code

Document type: Journal Article
Sub-type: Editorial
Collections: 2009 Higher Education Research Data Collection
School of Mathematics and Physics
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Fri, 06 Mar 2009, 13:28:24 EST by Marie Grove on behalf of School of Mathematics & Physics